View Single Post
Old 07-16-2012, 12:04 AM   #19
Pavan
SO News/Reviews Director
Administrator
Forum Celebrity
 
Pavan's Avatar
 
Join Date: Feb 17, 2000
Location: Linden, NJ (Where Hal Linden got his last name from!)
Posts: 26,316
Send a message via ICQ to Pavan
Default

CBS ANNOUNCES 2012-2013 PREMIERE DATES

America's Most-Watched Network Will Premiere Virtually All of its New and Returning Series During Official Premiere Week (Sept. 24-30)

"Survivor: Philippines" to Open a Week Earlier with a Special 90-Minute Premiere on Wednesday, Sept. 19

CBS, America's most-watched network, will premiere virtually all of its new and returning series during official premiere week (Sept. 24-30).

The new comedy PARTNERS premieres Monday, Sept. 24, followed by freshman dramas VEGAS debuting Tuesday, Sept. 25, ELEMENTARY on Thursday, Sept. 27 and MADE IN JERSEY on Friday, Sept. 28.

For the 10th time in the past 11 seasons, SURVIVOR will get an early start to the season, returning with a special 90-minute premiere on Wednesday, Sept. 19.

CBS's 2012-2013 Premiere Dates

Wednesday, Sept. 19
8:00-9:30 PM SURVIVOR: PHILIPPINES (25th edition premiere)

Monday, Sept. 24
8:00-8:30 PM HOW I MET YOUR MOTHER (8th season premiere)
8:30-9:00 PM PARTNERS (Series Debut)
9:00-9:30 PM 2 BROKE GIRLS (2nd season premiere)
9:30-10:00 PM MIKE & MOLLY (3rd season premiere)
10:00-11:00 PM HAWAII FIVE-0 (3rd season premiere)

Tuesday, Sept. 25
8:00-9:00 PM NCIS (10th season premiere)
9:00-10:00 PM NCIS: LOS ANGELES (4th season premiere)
10:00-11:00 PM VEGAS (Series Debut)

Wednesday, Sept. 26
9:00-10:00 PM CRIMINAL MINDS (8th season premiere)
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (13th season premiere)

Thursday, Sept. 27
8:00-8:30 PM THE BIG BANG THEORY (6th season premiere)
8:30-9:00 PM TWO AND A HALF MEN (10th season premiere)
9:00-10:00 PM PERSON OF INTEREST (2nd season premiere)
10:00-11:00 PM ELEMENTARY (Series Debut)

Friday, Sept. 28
8:00-9:00 PM CSI: NY (9th season premiere)
9:00-10:00 PM MADE IN JERSEY (Series Debut)
10:00-11:00 PM BLUE BLOODS (3rd season premiere)

Saturday, Sept. 29
10:00-11:00 PM 48 HOURS MYSTERY (26th season premiere)

Sunday, Sept. 30
7:00-8:00 PM 60 MINUTES (45th season premiere)
8:00-9:00 PM THE AMAZING RACE (21st edition premiere)
9:00-10:00 PM THE GOOD WIFE (4th season premiere)
10:00-11:00 PM THE MENTALIST (5th season premiere)
__________________
SitcomsOnline.com News Blog -- The best news out there!
SitcomsOnline.com DVD Reviews -- We are #1 in reviews!
Pavan is offline   Reply With Quote